"Drug Eruptions" is a descriptor in the National Library of Medicine's controlled vocabulary thesaurus,
MeSH (Medical Subject Headings). Descriptors are arranged in a hierarchical structure,
which enables searching at various levels of specificity.
Adverse cutaneous reactions caused by ingestion, parenteral use, or local application of a drug. These may assume various morphologic patterns and produce various types of lesions.
- Drug Eruptions
- Drug Eruption
- Eruption, Drug
- Eruptions, Drug
- Dermatitis Medicamentosa
- Dermatitis, Adverse Drug Reaction
Morbilliform Drug Reaction
- Morbilliform Drug Reaction
- Drug Reaction, Morbilliform
- Drug Reactions, Morbilliform
- Morbilliform Drug Reactions
- Reaction, Morbilliform Drug
- Reactions, Morbilliform Drug
- Maculopapular Exanthem
- Exanthem, Maculopapular
- Exanthems, Maculopapular
- Maculopapular Exanthems
- Morbilliform Exanthem
- Exanthem, Morbilliform
- Exanthems, Morbilliform
- Morbilliform Exanthems
- Maculopapular Drug Eruption
- Drug Eruption, Maculopapular
- Drug Eruptions, Maculopapular
- Eruption, Maculopapular Drug
- Eruptions, Maculopapular Drug
- Maculopapular Drug Eruptions
Below are MeSH descriptors whose meaning is more general than "Drug Eruptions".
Below are MeSH descriptors whose meaning is more specific than "Drug Eruptions".
This graph shows the total number of publications written about "Drug Eruptions" by people in this website by year, and whether "Drug Eruptions" was a major or minor topic of these publications.
To see the data from this visualization as text, click here.
|Year||Major Topic||Minor Topic||Total|
To return to the timeline, click here.
Below are the most recent publications written about "Drug Eruptions" by people in Profiles.
McMahon DE, Amerson E, Rosenbach M, Lipoff JB, Moustafa D, Tyagi A, Desai SR, French LE, Lim HW, Thiers BH, Hruza GJ, Blumenthal KG, Fox LP, Freeman EE. Cutaneous reactions reported after Moderna and Pfizer COVID-19 vaccination: A registry-based study of 414 cases. J Am Acad Dermatol. 2021 07; 85(1):46-55.
Totsuka M, Watanabe Y, Asai C, Takahashi S, Ishikawa H, Takamura N, Hagiwara M, Aihara M. Case of severe bullous erythema including intertrigo-like eruptions with angioedema induced by pegylated liposomal doxorubicin. J Dermatol. 2019 Jun; 46(6):535-539.
Guzman AK, Pappas-Taffer LK, Elston DM, James WD. Acute and recurrent facial pustulosis: a unique clinical entity? J Eur Acad Dermatol Venereol. 2018 May; 32(5):e193-e195.
Bandino JP, Perry DM, Clarke CE, Marchell RM, Elston DM. Two cases of anti-programmed cell death 1-associated bullous pemphigoid-like disease and eruptive keratoacanthomas featuring combined histopathology. J Eur Acad Dermatol Venereol. 2017 Aug; 31(8):e378-e380.
Vernon HM, Nielsen AK, O'Bryan EC. Hypersensitivity reaction after administration of rivaroxaban (Xarelto). Am J Emerg Med. 2016 Jul; 34(7):1325.e1-2.
Yardley DA, Weaver R, Melisko ME, Saleh MN, Arena FP, Forero A, Cigler T, Stopeck A, Citrin D, Oliff I, Bechhold R, Loutfi R, Garcia AA, Cruickshank S, Crowley E, Green J, Hawthorne T, Yellin MJ, Davis TA, Vahdat LT. EMERGE: A Randomized Phase II Study of the Antibody-Drug Conjugate Glembatumumab Vedotin in Advanced Glycoprotein NMB-Expressing Breast Cancer. J Clin Oncol. 2015 May 10; 33(14):1609-19.
Cady FM, Kneuper-Hall R, Metcalf JS. Histologic patterns of polyethylene glycol-liposomal doxorubicin-related cutaneous eruptions. Am J Dermatopathol. 2006 Apr; 28(2):168-72.
Syn WK, Naisbitt DJ, Holt AP, Pirmohamed M, Mutimer DJ. Carbamazepine-induced acute liver failure as part of the DRESS syndrome. Int J Clin Pract. 2005 Aug; 59(8):988-91.
Eiseman AS, Flanagan JC, Brooks AB, Mitchell EP, Pemberton CH. Ocular surface, ocular adnexal, and lacrimal complications associated with the use of systemic 5-fluorouracil. Ophthalmic Plast Reconstr Surg. 2003 May; 19(3):216-24.
Giglio P. Toxic epidermal necrolysis due to administration of celecoxib (Celebrex). South Med J. 2003 Mar; 96(3):320-1.